Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Morrey-Nikolskiĭ inequality


Author: James Ross
Journal: Proc. Amer. Math. Soc. 78 (1980), 97-102
MSC: Primary 46E35
DOI: https://doi.org/10.1090/S0002-9939-1980-0548092-0
MathSciNet review: 548092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An inequality of Sobolev type is proved which unifies some work of Nikol'skiĭ on fractional derivatives and some work of Morrey which assumes that the growth rate of the $ {L^p}$ norm of the gradient of a function on balls is bounded by some power of the radius.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35

Retrieve articles in all journals with MSC: 46E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0548092-0
Article copyright: © Copyright 1980 American Mathematical Society